# SDR SWAA2022031618727

- Difficulty date: September 5, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ext Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FUSELAGE SKIN FROM BS 860 TO 1000; STRINGER 3L- 3R / REMOVED CORROSION FROM FUSELAGE SKIN BS 860-1000 STR 3 L/H - 3 R/H AND REPAIRED PER ATS ER 19-04787; REV. IR AND SWA EA # 1-753-35684; REV IR.
